# SDR R61A201212050712

- Difficulty date: December 5, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 15,883 hours, 12,465 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 17032161611
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LEFT WING SPAR 2 RIB 10 EXTENSION CRACKED.  MAINTENANCE REMOVED AND REPLACED THE LEFT WING SPAR 2 RIB 10 EXTENSION IAW EMB 175 SRM 51-43-03 AND 51-43-04.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
